Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 11:42:58 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636877
  • Total Topics: 48342
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 216
Total: 220

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: More questions about Atripla  (Read 2027 times)

0 Members and 1 Guest are viewing this topic.

Offline dmg

  • member
  • Posts: 1
More questions about Atripla
« on: September 05, 2006, 09:01:10 PM »
I switched from Sustiva/Truvada to Atripla about 2 1/2 weeks ago. I seem to be going through the lack-of-concentration, vivid-dreams, excessively-tired side effects all over again (minus the rash fortunately). The excessive tiredness is most troubling. Does anyone know of any data on additional or different side effects with Atripla. I was wondering if the binders had anything to do with it.

dmg

Offline al

  • Member
  • Posts: 9
Re: More questions about Atripla
« Reply #1 on: September 13, 2006, 10:20:49 PM »
I have been on sustiva/travada for a few months. totals are good but now I'm worried about my stomack has been paining,Not really sure to try the mew combo pill, No of anymore side efects.

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: More questions about Atripla
« Reply #2 on: September 14, 2006, 12:28:18 PM »
Hello dmg

well, the makers report a slight reduction in side effects, esp. the dreams, but hey ho, they would... it seems to be swings and roundabouts, some people doing better, some worse.  There is of course nothing to stop you switching back to the two-pill prescription, except perhaps money I guess.

It was a long and difficult co-formulation exercise to get the three meds in one tablet.  There is of course, a market advantage, there may be for some people a practical advantage, but there is no clinical advantage in having all the meds in one pill - they work just as well in two.  Plus Viread (in Truvada) seems to cause less side effects when dosed with food.

Call me against the grain of the moment, but I am ever so slightly underwhelmed by Atripla.  If you were on 18 pills/day n then went down to 3, that reduces your pill burden by a factor of 6, which is a major improvement.  From 2 pills/day to 1 is only a factor of 2, ie 1/3rd as valuable. Just think if all that effort on co-formulaton had gone into fixing the head stuff some people get on Sustiva instead...

- matt
« Last Edit: September 14, 2006, 12:32:22 PM by newt »
"The object is to be a well patient, not a good patient"

Offline bigshoot2002

  • Member
  • Posts: 6
Re: More questions about Atripla
« Reply #3 on: September 19, 2006, 12:20:56 AM »
I wil start to taking my atripla tonigth and i wich that it can go well.... 

Offline alisenjafi

  • Member
  • Posts: 811
  • They say HIV comes from monkeys!
Re: More questions about Atripla
« Reply #4 on: September 20, 2006, 08:01:17 AM »
I too am going through a change of what I thought would be rather uneventful.switch  I even posted about it. As for fatigue I been taking bee pollen for a few months now and never felt better.
If you no allergies to bees , look into it! I just wonder why those dreams linger so long !
Good luck
Johnny
"You shut your mouth
how can you say
I go about things the wrong way
I am human and I need to be loved
just like everybody else does"
The Smiths

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.